Hi everyone , my question is ; I have been weening myself off 100mg fentynal patch every 3 days and a 10-325 with a 5-325 percocet every 4 hours. I started on monday (today being saturday). On the first day tuesday no patch just took a percocet 10-325 every 6 hours. on wednesday , thursday and friday I took a percocet 5-235 every 6 hours. now today saturday I started taking half of a percocet 5-325I reall dont feel that bad. Now to my question ; I had a really bad headache today and i took 3 5-325s. Am i going to have to start all over again?
it sounds like you have things under control and i commend you for doing so well, keep it up and as long as your not having bad withdrawls i would say keep doing what your doing as long as your body and mind can handel it without the bad side effects that go with the weaning process.. Good luck my friend.. Mick
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 2 answers
Back Pain - I'm using a Fentanyl patch and Percoset. I will be having the pain pump implanted using?
Posted 17 Feb 2012 • 3 answers
Posted 3 Nov 2012 • 2 answers
Posted 9 Sep 2013 • 2 answers
Posted 29 Mar 2016 • 3 answers